BibTeX record journals/na/Mazure09a

download as .bib file

@article{DBLP:journals/na/Mazure09a,
  author    = {Marie{-}Laurence Mazure},
  title     = {Bernstein-type operators in Chebyshev spaces},
  journal   = {Numerical Algorithms},
  volume    = {52},
  number    = {1},
  pages     = {93--128},
  year      = {2009},
  url       = {https://doi.org/10.1007/s11075-008-9260-1},
  doi       = {10.1007/s11075-008-9260-1},
  timestamp = {Thu, 18 May 2017 09:54:56 +0200},
  biburl    = {https://dblp.org/rec/journals/na/Mazure09a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics